Pregnancy

Get Email Updates

Pregnancy Guide

Alison Beaver

Have a question? We're here to help. Ask the Community.

ASK

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!

EmpowHER Guest

ask: Menstrual symptoms but no period.

By Anonymous

This might be me freaking out a little. I had unprotected sex during the later days of period and took plan b literally the next day. I experienced some withdrawal bleed four days. Then about more than a week later I experienced some yellow discharge with red steaks for two days. Then on valentines day had protected sex. Now I feel (probably psychosymatic) menstrual symptoms (bloating, moody, etc) with no bleeding. I'm just worried about being pregnant and I just want my period.

Add a Comment1 Comments

Rosa Cabrera RN

Dear Anon,

Did you read the side effects on the package for Plan B?

You may have a change in period. Chances are that you bled about a week after you took the pill and your next expected period will be "late". If you are late by more than one week, then consider a pregnancy test.

Good luck,

Rosa

February 20, 2013 - 6:29am
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Improved

1553 Health

Changed

573 Lives

Saved

431 Lives
3 lives impacted in the last 24 hrs Learn More

Take Our Featured Health Poll

Pregnant? Where do you get your information and support about pregnancy and delivery? :
View Results